Addiction Survivors

Notices

Reply
Unread 01-26-2015, 10:20 PM   #1
redbone
Junior Member
 
Posts: 2
Default diarrhea every day! 13 months

I have had diarrhea since I started on subs, and now suffer from fatigue and almost no emotion. My libido is gone, I have gained 47lbs. I'm sick of this!!
redbone is offline   Reply With Quote
Unread 01-27-2015, 06:25 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi redbone, welcome. I'm not sure what the diarrhea is about, but the libido and fatigue and no emotion may be because of your dose. What dose are you taking and for how long have you been at that dose? The fatigue, no emotion and libido are often signals that your dose should be reduced. What has your doctor said about the diarrhea? Sorry for all the questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 01-27-2015, 07:50 AM   #3
redbone
Junior Member
 
Posts: 2
Default

He said that diarrhea can be a side effect. My dose is 2mg and has been for about a week now
redbone is offline   Reply With Quote
Unread 01-27-2015, 08:56 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi again, what dose were you at before you went to 2mg? It can take a few days to see any difference in a dose reduction because of the half life.

Over the years, I can't remember anyone having diarrhea for the whole time they were taking the medication. It's usually the opposite. Sometimes people have it when tapering because of it being a withdrawal symptom. It's strange how its not listed in any of the literature on Suboxone.com either. Although it does list it here as a less common side effect:

http://www.drugs.com/sfx/buprenorphi...e-effects.html

One would think that you'd be dehydrated and not getting any benefit from vitamins/minerals or proteins in the foods you eat. Have you had a physical recently to make sure that it's not causing other health issues?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 03-02-2015, 08:40 AM   #5
MattC42286
Senior Member
 
Posts: 140
Default

Hi redbone. I would try talking with your doctor. I myself have never experienced this as i have with weight gain. Definately get with him and ask questions! He should know the answers!
MattC42286 is offline   Reply With Quote
Unread 09-11-2016, 11:06 AM   #6
Michelle01!
Junior Member
 
Posts: 2
Default

I was on suboxone for almost 2 years. Now before I knock suboxone down I want to say that it really did save my life. I was addicted to Tramadol IR after having 2 hip surgeries in the military. The VA was giving me 600 pills at a time. I take responsibility for abusing them so much that i started taking 25 pills a day, resulting in seizures. My doctor put me on suboxone and it was wonderful, however what wasn't was that I gained 75 pounds in a year and a half. My degree is in nutrition so I know about diet. My libido was also gone. I have now been off suboxone for 1 month and have lost 27 pounds and libido is back!
Michelle01! is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:32 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors